Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sleeplessness. Taking zopiclone. Asked to stop the medication. What to do?

I was unable to sleep for several years this was getting worse - only 1/2 hours started taking Zopiclone 5 years ago this is a great success 6/7 hours every night what a relief - now my GP says I can no longer have them - even though they work perfect for me - can my GP insist I stop taking them or do I have some say in this matter???
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi !
Your GP might be worried about some side effects of zopiclone which occur on long term use of the drug.It could be confusion,daytime anxiety,difficulty with coordination, and mood and behaviour changes. Please follow your GPs advise with regard to the drug if you experience any of these symptoms.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor